# SDR CALA2012083100555

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 58,067 hours, 13,108 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224785
- Part serial: 0574
- Condition: Failed
- Location: Outflow Valve
- Part time: 58,058 hours, 3,070 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION AT FL 350 CABIN HORN SOUNDED. CABIN RATE OF CLIMB WAS 2000 PLUS PRIOR TO THIS EVENT CABIN TEMP WAS 80+ PACK SWITCH SET TO MANUAL "C" TO COOL THEN BACK TO AUTO PERFORMED FIM TASK 21-30-00-815-803.  CONTROLLER DISPLAYED A/C MOTOR FAULT.  R & R FWD & AFT A/C MOTORS FOR THE CABIN PRESSURE OUTFLOW VALVE ACTUATOR IAW MM 21-31-05.  OPS CHECKED GOOD, PRESSURIZED CABIN, ALL SYS NORMAL RT PACK FLOW NORMAL AND COLD NO DEFECTS NOTED WITH RT & LT PACKS.
